MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Numbness (2415); Thrombosis/Thrombus (4440); Restenosis (4576)
Date of Event 10/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2 patient age: 76 years old (at the time of enrollment).
 
Event or Problem Description
It was reported that thrombotic re-occlusion occurred, requiring an additional device.On (b)(6) 2023 the subject underwent treatment with ranger drug-coated balloon and eluvia drug-eluting stents as a part of a clinical trial.The target lesion #001 was in the left common femoral artery and left deep femoral artery with 6.5 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with 50 mm lesion length with 65 % stenosis and was classified as tasc ii a lesion.Treatment of target lesion was performed by dilation using 7 mm x 80 mm ranger drug-coated balloon study device.Following procedure post dilation was performed using 7 mm x 20 mm cutting balloon, the final residual stenosis was noted to be 20 %.The target lesion #002 was in the left ostial superficial femoral artery (sfa), left proximal sfa, left mid sfa, left distal sfa extending up to left proximal popliteal artery with 5.5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with 350 mm lesion length with 95 % stenosis and was classified as tasc ii d lesion.Prior to the treatment with study device, lithotripsy was performed using 6 mm x 60 mm shockwave lithotripsy device and pre dilation was performed using 4 mm x 80 mm coyote pta balloon.Treatment of target lesion was performed by placement of three 6 mm x 120 mm and one 6 mm x 100 mm eluvia drug-eluting stents study devices.Following procedure, post dilation was performed using 6 mm x 200 mm armada pta balloon, the final residual stenosis was noted to be 20 %.On (b)(6) 2023, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2024, the subject developed an abrupt onset of pain, numbness of the toes, and coolness of the left foot.On (b)(6) 2024, the subject presented to the emergency department with complaints of acute left leg pain.Physical examination revealed left femoral and popliteal pulses but no pedal pulses and intact motor function with impaired left foot proprioception.Subsequently, subject was hospitalized, started on heparin gtt and was referred for urgent angiography and peripheral vascular intervention.On the same day, lower extremity arteriography revealed the following: left (target limb): mild to moderate calcific disease of the common iliac artery with patent common iliac and external iliac artery stent, common femoral artery and profunda femoral artery.The left femoropopliteal stents were occluded with reconstitution of the p3 segment of the popliteal artery.Chronic occlusion was noted in the posterior tibial artery.The tibial peroneal trunk had moderate to severe stenosis, with patent peroneal artery and distal occlusion of the left anterior tibial artery, resulting in no filling of the pedal vessels.On the same day, calcified stenosis was noted in the right common iliac artery and left common iliac artery and was treated by 7 x 40 mm balloon.On the same day, stenosis noted in the left ostial sfa and distal popliteal artery was treated by balloon angioplasty using 4 mm x 60 mm armada pta balloon following which left ostial superficial femoral artery to distal popliteal artery were treated using 5 mm x 120 mm cagent vascular serranator balloon angioplasty with reduction of in-stent restenosis to less than 30%.Subsequently, catheter-directed thrombolysis (cdt) was initiated from left common femoral artery to distal popliteal artery using a 40 cm merit fountain infusion catheter at a rate of 1 mg/hr tpa along with adjunctive systemic heparin infusion.The subject was planned for overnight cdt and scheduled for a repeat angiography for the next day.On (b)(6) 2024, the merit fountain infusion catheter was removed and repeat left lower extremity angiography revealed, resolution of thrombus with 50 to 60% residual stenosis in the edge of the left ostial sfa stent, patency of femoropopliteal stents, and less than 30% residual stenosis in the popliteal artery with high-grade stenosis of the mid tibial peroneal trunk, chronic occlusion of posterior tibial artery, moderate disease of the proximal left anterior tibial, distal anterior tibial stenosis, and occlusion of the proximal dorsalis pedis artery with foot filling via the anterior tibial and posterior communicating branch of the peroneal artery.On the same day, due to risk of restenosis in the treated lesions, left femoral popliteal artery stents were treated by drug coated balloon angioplasty.The left distal sfa and popliteal artery stent was treated by 6 mm x 200 mm ranger drug-coated balloon, the proximal sfa and cfa were treated by 6 x 150 mm ranger drug-coated balloon and left mid sfa was treated by 6 mm x 60 mm ranger drug-coated balloon.Repeat angiography demonstrated an excellent result in all femoral-popliteal segments with less than 30% residual stenosis and two vessel runoff to the left foot.In addition, on the same day, 60% stenosis noted in the left ostial sfa was treated using 6 mm x 20 mm cutting balloon.Left mid popliteal artery and distal popliteal artery were treated by 5 mm x 80 mm ranger drug-coated balloon.Post treatment, the final residual stenosis was noted to be less than 20%.On the same day the event was considered resolved.On (b)(6) 2024, the subject was discharged from the hospital on clopidogrel.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2 patient age: 76 years old (at the time of enrollment).
 
Additional Manufacturer Narrative
A2 patient age: 76 years old (at the time of enrollment).
 
Event or Problem Description
It was reported that thrombotic re-occlusion occurred, requiring an additional device.On (b)(6) 2023 the subject underwent treatment with ranger drug-coated balloon and eluvia drug-eluting stents as a part of a clinical trial.The target lesion #001 was in the left common femoral artery and left deep femoral artery with 6.5 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with 50 mm lesion length with 65 % stenosis and was classified as tasc ii a lesion.Treatment of target lesion was performed by dilation using 7 mm x 80 mm ranger drug-coated balloon study device.Following procedure post dilation was performed using 7 mm x 20 mm cutting balloon, the final residual stenosis was noted to be 20%.The target lesion #002 was in the left ostial superficial femoral artery (sfa), left proximal sfa, left mid sfa, left distal sfa extending up to left proximal popliteal artery with 5.5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with 350 mm lesion length with 95 % stenosis and was classified as tasc ii d lesion.Prior to the treatment with study device, lithotripsy was performed using 6 mm x 60 mm shockwave lithotripsy device and pre dilation was performed using 4 mm x 80 mm coyote pta balloon.Treatment of target lesion was performed by placement of three 6 mm x 120 mm and one 6 mm x 100 mm eluvia drug-eluting stents study devices.Following procedure, post dilation was performed using 6 mm x 200 mm armada pta balloon, the final residual stenosis was noted to be 20 %.On (b)(6) 2023, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2024, the subject developed an abrupt onset of pain, numbness of the toes, and coolness of the left foot.On (b)(6) 2024, the subject presented to the emergency department with complaints of acute left leg pain.Physical examination revealed left femoral and popliteal pulses but no pedal pulses and intact motor function with impaired left foot proprioception.Subsequently, subject was hospitalized, started on heparin gtt and was referred for urgent angiography and peripheral vascular intervention.On the same day, lower extremity arteriography revealed the following: left (target limb): mild to moderate calcific disease of the common iliac artery with patent common iliac and external iliac artery stent, common femoral artery and profunda femoral artery.The left femoropopliteal stents were occluded with reconstitution of the p3 segment of the popliteal artery.Chronic occlusion was noted in the posterior tibial artery.The tibial peroneal trunk had moderate to severe stenosis, with patent peroneal artery and distal occlusion of the left anterior tibial artery, resulting in no filling of the pedal vessels.On the same day, calcified stenosis was noted in the right common iliac artery and left common iliac artery and was treated by 7 x 40 mm balloon.On the same day, stenosis noted in the left ostial sfa and distal popliteal artery was treated by balloon angioplasty using 4 mm x 60 mm armada pta balloon following which left ostial superficial femoral artery to distal popliteal artery were treated using 5 mm x 120 mm cagent vascular serranator balloon angioplasty with reduction of in-stent restenosis to less than 30%.Subsequently, catheter-directed thrombolysis (cdt) was initiated from left common femoral artery to distal popliteal artery using a 40 cm merit fountain infusion catheter at a rate of 1 mg/hr tpa along with adjunctive systemic heparin infusion.The subject was planned for overnight cdt and scheduled for a repeat angiography for the next day.On (b)(6) 2024, the merit fountain infusion catheter was removed and repeat left lower extremity angiography revealed, resolution of thrombus with 50 to 60% residual stenosis in the edge of the left ostial sfa stent, patency of femoropopliteal stents, and less than 30% residual stenosis in the popliteal artery with high-grade stenosis of the mid tibial peroneal trunk, chronic occlusion of posterior tibial artery, moderate disease of the proximal left anterior tibial, distal anterior tibial stenosis, and occlusion of the proximal dorsalis pedis artery with foot filling via the anterior tibial and posterior communicating branch of the peroneal artery.On the same day, due to risk of restenosis in the treated lesions, left femoral popliteal artery stents were treated by drug coated balloon angioplasty.The left distal sfa and popliteal artery stent was treated by 6 mm x 200 mm ranger drug-coated balloon, the proximal sfa and cfa were treated by 6 x 150 mm ranger drug-coated balloon and left mid sfa was treated by 6 mm x 60 mm ranger drug-coated balloon.Repeat angiography demonstrated an excellent result in all femoral-popliteal segments with less than 30% residual stenosis and two vessel runoff to the left foot.In addition, on the same day, 60% stenosis noted in the left ostial sfa was treated using 6 mm x 20 mm cutting balloon.Left mid popliteal artery and distal popliteal artery were treated by 5 mm x 80 mm ranger drug-coated balloon.Post treatment, the final residual stenosis was noted to be less than 20%.On the same day the event was considered resolved.On (b)(6) 2024, the subject was discharged from the hospital on clopidogrel.It was further reported that baseline core-lab angiography findings for target lesion 001 dated (b)(6) 2023 revealed: grade 0 thrombus and timi flow of grade 3, absence of aneurysm, with 58.33% baseline stenosis and tasc ii type of d in left common femoral artery (cfa) and cfa bifurcation and profunda femoris artery.In addition, post drug coated balloon, study device analysis revealed grade 0 thrombus, absence of aneurysm or dissection, timi flow of grade 3.Baseline core-lab angiography findings for target lesion 002 dated (b)(6) 2023 revealed: grade 0 thrombus and timi flow of grade 0, absence of aneurysm, with 100% baseline stenosis and tasc ii type of d in left proximal superficial femoral artery, mid superficial femoral artery, distal superficial femoral artery and proximal popliteal artery.In addition, post drug eluting stent, study device analysis revealed grade 0 thrombus, absence of aneurysm or dissection, timi flow of grade 3.On (b)(6) 2024, 591 days post index procedure, the previously reported stenosis noted in the left ostial sfa and distal popliteal artery was changed to thrombotic occlusion.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23075381
Report Number2124215-2025-63253
Device Sequence Number4748845
Product Code NIU
UDI-Device Identifier08714729876618
UDI-Public(01)08714729876618(17)240329(10)29340541
Combination Product (Y/N)Y
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2024
Device Model NumberH74939294601210
Device Catalogue NumberH74939294601210
Device Lot Number0029340541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer10/14/2025
11/03/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/23/2025
11/06/2025
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient RaceWhite